# SDR EIAA9516

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

JFK - LOG PAGE A7122 - AT FLIGHT LEVEL 340, NR 1 ENGINE FLAMED OUT.  WHEN THROTTLE WAS RETARDED TO IDLE, BOOST PUMPS WERE ON AND NR 2 IGNITION SYSTEM WAS IN 'FLT START' POSITION.  EGT MOMENTARILY WENT TO 830 DEGREES CELCIUS.  ANTI-ICING USED PREVIOUSLY, BUT NOT ON AT THIS TIME.  DURING RE-LIGHT, EGT WENT TO APPROX 610 DEGREES CELCIUS.  ACCOMPLISHED INSPECTION PROCEDURE PER FIM 71-01-00, FAULT CODE DA-DD AND ENGINE PROCEDURE CHK NR 2, PAGE 203.  NO WATER CONTAMINATION FOUND, REPLACED NR 1 ENG MAIN FUEL FILTER PER MM 73-11-02, LEAK CHECK OKAY ON RUN-UP.  INSP CHK CARRIED OUT PER MM 73-00-42 & MM 71-00-46, PROCEDURES 5 & 1.  NIL DEFECTS FOUND.  NR 1 MAIN TANK SUMPED-NO WATER IN SUMP.  ACFT RETURNED TO SERVICE. (X)
